# SDR DHL200080307C

- Difficulty date: January 18, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING L/E DUCT SUPPORT SHOWS 2 CRACKS OF 1 INCH AND 1.5 INCH LENGTH AT WS 622.500.  INSTALLED DOUBLER REPAIR PER SRM 53-20 PAGE 9 AND 10.
